A Legalistic Classification of Juvenile Delinquents
Bibliographic Data
| ID | 8401725 |
|---|---|
| Authors | WOUTER BUIKHUISEN (Institute of Criminology), R W Jongman (Institute of Criminology) |
| Year | 1970 |
| Volume | 10 |
| Issue | 2-3 |
| Pages | 109-123 |
| Publication date | 1970-04-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | The British Journal of Criminology (JOURNAL) |
| Journal identifiers | ISSN: 0007-0955 • E-ISSN: 1464-3529 |
| Publisher | Oxford University Press (PUBLISHER • GB) |
| DOI | 10.1093/oxfordjournals.bjc.a046231 |
| OpenAlex | W2338413094 |
| Language | EN |
| Citations received | 3 |
| References cited | 2 |
W. BUIKHUISEN, R. W. JONGMAN; A LEGALISTIC CLASSIFICATION OF JUVENILE DELINQUENTS, The British Journal of Criminology, Volume 10, Issue 2-3, 1 April 1970
Criminology · Juvenile delinquency · Library science · Political science · Sociology · State (computer science) · Computer Science · Crime Patterns and Interventions · Criminal Justice and Corrections Analysis · Psychopathy, Forensic Psychiatry, Sexual Offending
| Citations per year | 0.06 |
|---|---|
| Citation span | 1972 - 1989 (18) |
| Highly cited | No |